Karen (estherchaya) wrote,
Karen
estherchaya

  • Mood:

More Migraines

Spoke with my neurologist this morning.  Since I did have a few hours on Saturday without a migraine, my neurologist believes that the Prednisone may have done some good at the highest dose, but that the taper was too quick.  So I'm now back to 3 days of 60mg of Prednisone and a slower taper off of it. 

According to my pharmacist husband, 60mg is not an insignificant dosage.  It means nothing to me, other than a whole lot of heartburn.  Literally.  Yuck.  

I hope it helps.  Please?
Tags: migraine
Subscribe

  • Julian - Denouement

    Friends, This will be the last update you'll receive regarding Julian's status. As many of you know, our legal guardianship was terminated as of June…

  • Shopping with Reckless Abandon

    Julian has a knack for putting holes in the knees of his pants pretty quickly. If I were a good mother, or if I just had more time, I would sew (or…

  • Four Going on Seventeen

    In many ways, Julian is a four year old boy going on a seventeen year old girl. He comes home from school and has at LEAST two wardrobe changes…

  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 2 comments